National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Nonlocal Cauchy problem for fractional evolution equations 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:11  Issue:5  Page:4465-4475  

Zhou Yong;   Jiao Feng;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:324

文摘信息 获取全文 问图书馆员

2    
A class of fractional evolution equations and optimal controls 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:12  Issue:1  Page:262-272  

Wang JinRong;   Zhou Yong;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:256

文摘信息 获取全文 问图书馆员

3    
Variational approach to impulsive differential equations 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:10  Issue:2  Page:680-690  

Nieto Juan J;   O’Regan Donal;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:340

文摘信息 获取全文 问图书馆员

4    
Bäcklund transformation, infinite conservation laws and periodic wave solutions to a generalized (2+1)-dimensional Boussinesq equation 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:31  Page:388-408  

Xu Mei-Juan;   Tian Shou-Fu;   Tu Jian-Min;   Zhang Tian-Tian;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:62

文摘信息 获取全文 问图书馆员

5    
Magnetic field effects on free convection flow of a nanofluid past a vertical semi-infinite flat plate 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:12  Issue:3  Page:1338-1346  

Hamad M.A.A;   Pop I;   Md Ismail A.I;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:182

文摘信息 获取全文 问图书馆员

6    
Global exponential stability for BAM neural networks with time-varying delays in the leakage terms 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:14  Issue:1  Page:559-566  

Liu Bingwen;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:127

文摘信息 获取全文 问图书馆员

7    
Existence of nontrivial solutions and high energy solutions for Schrödinger–Kirchhoff-type equations in R N 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:12  Issue:2  Page:1278-1287  

Wu Xian;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:170

文摘信息 获取全文 问图书馆员

8    
Complete global stability for an SIR epidemic model with delay — Distributed or discrete 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:11  Issue:1  Page:55-59  

McCluskey C. Connell;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:213

文摘信息 获取全文 问图书馆员

9    
Stability of Markovian jump neural networks with impulse control and time varying delays 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:13  Issue:5  Page:2259-2270  

Zhu Quanxin;   Cao Jinde;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:115

文摘信息 获取全文 问图书馆员

10    
Single impulsive controller for globally exponential synchronization of dynamical networks 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:14  Issue:1  Page:581-593  

Lu Jianquan;   Ho Daniel W.C;   Cao Jinde;   Kurths Jürgen;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:106

文摘信息 获取全文 问图书馆员

11    
Long-time asymptotics and the bright N-soliton solutions of the Kundu–Eckhaus equation via the Riemann–Hilbert approach 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:41  Page:334-361  

Wang Deng-Shan;   Wang Xiaoli;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:31

文摘信息 获取全文 问图书馆员

12    
A study of nonlinear Langevin equation involving two fractional orders in different intervals 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:13  Issue:2  Page:599-606  

Ahmad Bashir;   Nieto Juan J;   Alsaedi Ahmed;   El-Shahed Moustafa;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:115

文摘信息 获取全文 问图书馆员

13    
Existence and controllability results for fractional semilinear differential inclusions 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:12  Issue:6  Page:3642-3653  

Wang JinRong;   Zhou Yong;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:117

文摘信息 获取全文 问图书馆员

14    
Modified generalized projective synchronization of a new fractional-order hyperchaotic system and its application to secure communication 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:13  Issue:3  Page:1441-1450  

Wu Xiangjun;   Wang Hui;   Lu Hongtao;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:81

文摘信息 获取全文 问图书馆员

15    
Global stability of multi-group SEIR epidemic models with distributed delays and nonlinear transmission 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:13  Issue:4  Page:1581-1592  

Shu Hongying;   Fan Dejun;   Wei Junjie;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:103

文摘信息 获取全文 问图书馆员

16    
A directed weighted complex network for characterizing chaotic dynamics from time series 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:13  Issue:2  Page:947-952  

Gao Zhong-Ke;   Jin Ning-De;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:109

文摘信息 获取全文 问图书馆员

17    
A novel computer virus model and its dynamics 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:13  Issue:1  Page:376-384  

Ren Jianguo;   Yang Lu-Xing;   Yang Xiaofan;   Zhu Qingyi;   Zhang Chunming;  

来源数据库:[Web of Science, Science Citation Index Expanded, Virology and AIDS Abstracts]         被引频次:100

文摘信息 获取全文 问图书馆员

18    
Complex Dynamics of a host–parasite model with both horizontal and vertical transmissions in a spatial heterogeneous environment 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:40  Page:444-465  

Cai Yongli;   Kang Yun;   Banerjee Malay;   Wang Weiming;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:27

文摘信息 获取全文 问图书馆员

19    
Global stability of humoral immunity virus dynamics models with nonlinear infection rate and removal 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:26  Page:161-190  

Elaiw A.M;   AlShamrani N.H;  

来源数据库:[Web of Science, Science Citation Index Expanded, Virology and AIDS Abstracts]         被引频次:46

文摘信息 获取全文 问图书馆员

20    
p-fractional Kirchhoff equations involving critical nonlinearities 期刊论文

Nonlinear Analysis: Real World Applications     ISSN:1468-1218  Volume:35  Page:350-378  

Fiscella Alessio;   Pucci Patrizia;  

来源数据库:[Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts]         被引频次:32

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×